# SDR DALA2025123009522

- Difficulty date: December 29, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 75,770 hours, 25,071 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Actuator
- Part number: 273N20071
- Part serial: 02179
- Condition: Faulty
- Location: Zone 700
- Part time: 75,769 hours, 25,069 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

CREW PERFORMED GO AROUND AND ALTERNATE GEAR EXTEND DUE TO RIGHT GEAR NOT SHOWING DOWN AND LOCKED.   R & R RT MLG UPLOCK ACTUATOR AND RT MLG DOOR SEQUENCING VALVE.
